×

Found 79,944 Documents (Results 1–100)

Classification of \(\mathcal O_\infty \)-stable \(C^\ast \)-algebras. (English) Zbl 07807563

Memoirs of the American Mathematical Society 1461. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6793-7/pbk; 978-1-4704-7718-9/ebook). v, 115 p. (2024).
MSC:  46-02 46L35 46L80
PDFBibTeX XMLCite
Full Text: DOI arXiv

Applications of quadratic stochastic operators to nonlinear consensus problems. (English. Russian original) Zbl 07805796

J. Math. Sci., New York 278, No. 4, 661-674 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 110-126 (2022).
MSC:  93D50 93A16 93C10
PDFBibTeX XMLCite
Full Text: DOI

On analytic perturbations of linear equations in the case of incomplete generalized Jordan set. (English. Russian original) Zbl 07805794

J. Math. Sci., New York 278, No. 4, 633-646 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No. 1, 80-94 (2022).
MSC:  47Axx 47Bxx 34Bxx
PDFBibTeX XMLCite
Full Text: DOI

Volterra-type quadratic stochastic operators with a homogeneous tournament. (English. Russian original) Zbl 07803128

J. Math. Sci., New York 278, No. 3, 546-556 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 4, 783-794 (2022).
MSC:  47-XX 34Dxx 37-XX
PDFBibTeX XMLCite
Full Text: DOI

Statistical ergodic theorem in symmetric spaces for infinite measures. (English. Russian original) Zbl 07803122

J. Math. Sci., New York 278, No. 3, 426-438 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 4, 654-667 (2022).
MSC:  47Axx 46Exx 46Lxx
PDFBibTeX XMLCite
Full Text: DOI

On calculation of the norm of a monotone operator in ideal spaces. (English. Russian original) Zbl 07800621

J. Math. Sci., New York 278, No. 2, 237-253 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 455-471 (2021).
MSC:  47-XX 46E30
PDFBibTeX XMLCite
Full Text: DOI

Direct and inverse problems of spectral analysis for arbitrary-order differential operators with nonintegrable regular singularities. (English. Russian original) Zbl 07798858

J. Math. Sci., New York 278, No. 1, 194-205 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 2, 408-421 (2021).
MSC:  34-XX 47-XX
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Biographic Reference

all top 3

Software